Here is a follow-up on yesterday's (July 23, 2019) case study describing chronically elevated D-dimer. Our correspondent has graciously offered her permission to post her message (anonymously, of course).
Posts - Fibrinolysis
Jul 24, 2019 6:14am
Jul 23, 2019 12:09pm
Dear George, I am a 42 year old African American women in fairly good health. I am obese and I live a partly active life. I went to the emergency room back in January of this year for chest pain and palpitations. While there they did a D-dimer test and a chest CT scan. I was told that my CT scan was normal but some lung nodules were noticed and my D-dimer was elevated. I was told to follow up with my doctor.
Jul 22, 2019 6:32am
Ning Tang writes, Dear George, In China, a categary of hemostatic agents from snake venom named "Haemocoagulase" are widely used, basically they are the generic drugs of Reptilase®, which is produced by a Swiss company. We find that intravenous injection of this drug can cause severe hyperfibrinolysis and hypofibrinogenemia. It seems that Reptilase has been withdrawm from many western countries, do you know the reason? Whether is it due to some side effects? Looking forward to your reply.
Jul 4, 2018 1:03pm
In 2016, Dr. Louann Lawrence, New Orleans, communicated with a patient who had experienced a DVT and PE in 2014 and was being treated with Xarelto (rivaroxaban).